You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1966/58/2
Dimension lowering monotone non-compact mappings of
E
n
Download
PDF
- Dimension lowering monotone non-compact mappings of $E^n$
Article
Original scientific text
Title
Dimension lowering monotone non-compact mappings of
E
n
Authors
L. Glaser
1
Affiliations
Houston, Texas, U.S.A.
Fundamenta Mathematicae
1966/58/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
177-181
Main language of publication
English
Published
1966
Exact and natural sciences
mathematics